Biblioteca de la Universidad Complutense de Madrid

Asymptotic behaviour for a phase field model in higher order Sobolev spaces

Impacto



Rodríguez Bernal, Aníbal y Jiménez Casas, Ángela (2002) Asymptotic behaviour for a phase field model in higher order Sobolev spaces. Revista matemática complutense, 15 (1). pp. 213-248. ISSN 1988-2807

[img]
Vista previa
PDF
308kB

URL Oficial: http://www.mat.ucm.es/serv/revista/index.php?idm=es



Resumen

In this paper we analyze the long time behavior of a phase field model by showing the existence of global compact attractors in the strong norm of high order Sobolev spaces.


Tipo de documento:Artículo
Palabras clave:Various boundary conditions
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:12759
Depositado:23 May 2011 15:01
Última Modificación:06 Feb 2014 09:32

Sólo personal del repositorio: página de control del artículo